# SDR CA970902024

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 185
- Engine: Cont IO470F
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT2
- Condition: Out Of Specs
- Location: Pitch Distribut
- Part time: 485 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. THE PROP BLADES AIRFOIL PITCH DISTRIBUTION WAS NOT TO SPECIFICATIONS. THE HUB PILOT TUBE BORE (P/N 4715) WAS OVERSIZE.
